# SDR UIEA2019030403461

- Difficulty date: March 3, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,371 hours, 16,672 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 11504061
- Part serial: 055C0457
- Condition: Malfunctioned
- Location: Cargo Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS MSG "CGO CARGO FLOOR OVHEAT" STATUS MESSAGE: CARGO TRIM AIR( REMOVED & REPLACED AUX ZONE TEMP CONTROL IAW AMM 21-61-12, & 21-43-05  OPS CKD SUCCESSFUL, DMI #107996  CLOSED. )
